# SDR MASA200500037

- Difficulty date: January 16, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

ASH 7259 IAD-CLT, THE AIRCRAFT RETURNED TO THE GATE DUE TO LAV SMOKE ON TAXI OUT AND RIGHT PACK FAIL MESSAGE AND THE CREW SMELLED SMOKE.  MAINTENANCE MEL'ED THE SYSTEM.  MAINTENANCE OPS CHECKED AND THE SYSTEM CHECKED GOOD.
